The Digital Root Function For Fibonacci-type Sequences

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Atanassov, K.T. en_US
dc.contributor.author Shannon, Anthony en_US
dc.contributor.editor en_US
dc.date.accessioned 2014-04-03T02:09:46Z
dc.date.available 2014-04-03T02:09:46Z
dc.date.issued 2011 en_US
dc.identifier 2011003552 en_US
dc.identifier.citation Atanassov, K.T. and Shannon, Anthony 2011, 'The Digital Root Function For Fibonacci-type Sequences', Advanced Studies In Contemporary Mathematics (kyungshang), vol. 21, no. 3, pp. 251-254. en_US
dc.identifier.issn 1229-3067 en_US
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/23514
dc.description.abstract The base of digit roots of elements of a sequence of numbers is defined, with examples given for the Fibonacci, Lucas, Lucas-Lehmer and Euler sequences. The theory is then applied to extensions of the Pell-Padovan and Tribonacci sequences. en_US
dc.language en_US
dc.publisher Jangjeon Mathematical Society en_US
dc.relation.isbasedon en_US
dc.title The Digital Root Function For Fibonacci-type Sequences en_US
dc.parent Advanced Studies In Contemporary Mathematics (kyungshang) en_US
dc.journal.volume 21 en_US
dc.journal.number 3 en_US
dc.publocation South Korea en_US
dc.identifier.startpage 251 en_US
dc.identifier.endpage 254 en_US
dc.cauo.name SCI.Faculty of Science en_US
dc.conference Verified OK en_US
dc.for 010100 en_US
dc.personcode 0000075731 en_US
dc.personcode 701914 en_US
dc.percentage 100 en_US
dc.classification.name Pure Mathematics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords Fibonacci sequence; Pell-padovan sequence; Tribonacci sequence en_US
dc.staffid 701914 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record